Precision of rate estimation under uniform interval censoring.

Alexander, N; (2008) Precision of rate estimation under uniform interval censoring. Statistics in medicine, 27 (17). pp. 3442-5. ISSN 0277-6715 DOI: https://doi.org/10.1002/sim.3199

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1002/sim.3199

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar